# SDR SWAA2021042663880

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT. REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCODANCE WITH BOEING 737700 SRM 5360152R1 REPAIR 1;PARAGRAPH 4.B;STEP (4) AND BAC 5975.
